应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (2): 386-397    DOI: 10.1007/s10255-018-0739-9
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Neighbor Connectivity of Two Kinds of Cayley Graphs
Yi-jie SHANG, Rong-xia HAO, Mei-mei GU
Mathematics, Beijing Jiaotong University, Beijing 100044, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9